# SDR P5CA9600609

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs  840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FAIRING SUPPORT AT LOWER FUSELAGE STATION 840 BETWEEN AREA LBL 15 TO RBL 30 AND SHEARED RIVET AT AREA.  REMOVED LEVEL ONE CORROSION FROM FAIRING SUPPORT IAW SRM 51-10-01.  CORROSION FOUND TO BE WITHIN LIMITS OF SRM 53-10-01.
